# SDR USAA2009100692716

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 53,666 hours, 36,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C331396
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1850 - BDL - EEL - 12C AISLE EMERGENCY LIGHT BROKEN.  REPLACED 12C AISLE EMERGENCY LIGHT ASSEMBLY IAW B737-400 AMM 33-51-12.
